Control of large-scale structures in a plane jet using high-frequency perturbations

H.J. Zhang, Y. Zhou, Li Cheng

Research output: Journal article publicationJournal articleAcademic researchpeer-review

Original languageEnglish
Pages (from-to)91-102
Number of pages12
JournalDynamics of continuous, discrete & impulsive systems. Series B, Applications & algorithms
Issue numberS8
Publication statusPublished - 2007

ASJC Scopus subject areas

  • Applied Mathematics
  • Discrete Mathematics and Combinatorics

Cite this